# SDR COMA0360581

- Difficulty date: December 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 19,994 hours, 17,904 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 600230459
- Condition: Chafed
- Location: Rt Elevator
- Part time: 19,994 hours, 17,904 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 1 HINGE POINT ON THE HORIZONTAL IS CHAFED.  REPAIRED BY BLENDING CHAFED AREA SMOOTH, PERFORMED LIQUID PENETRANT INSPECTION, ROTO/FLAP PEEN REWORKED AREA IAW CNDAIR SRM 51-24-11, AND TREATED AREA WITH ALODINE, ALL WORK PERFORMED IAW WVAC EO 601R-55-4508.
